# SDR DALA2024032203641

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 91,644 hours, 17,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: UNKNOWN
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 L2 DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEANED AND LUBED DOOR O/B SWITCH CKS NML OK FOR SVC B767-400 52 -11 AMM OK FOR SVC (5843100)
